# SDR 5APR577Y11

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 1,143 hours, 1,070 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,143 hours, 1,070 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Brake Assy
- Part time: 1,043 hours, 1,070 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK IT WAS DISCOVERED THAT THE RT MAIN BRAKE ASSY OTBD DISC WAS BROKEN INTO 2 PIECES. THE BRAKE ASSY WAS REMOVED AND REPLACED.
